# SDR FDEA201309222281

- Difficulty date: September 22, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 57,379 hours, 13,105 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: MN1400
- Condition: Failed
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE REMOTE PRESSURE INDICATIOR PTT SWITCH FAILED TO TEST.  REPLACED BATTERIES.  REMOTE PRESSURE INDICATOR EVAC SLIDE TESTED NORMAL IAW MM 21-61-04-5.  OK FOR SERVICE.
